# SDR DALA14001825642

- Difficulty date: January 8, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 50,281 hours, 19,971 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bushing
- Condition: Migrated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT DRAG BRACE UPPER FITTING BUSHINGS MIGRATED.  LEFT WING AFT DRAG BRACE UPPER FITTING BUSHINGS REPLACED IAW ER/A 521010-14, PRI, REV-0 AND ER/A 521010-14 AND FINAL.
